Curious....have been taking Armour 30mg twice a day for about 8 months now. Had been on generic synthroid for over 25 years and finally convince my doctor to do a free t3 on me which came back low. I asked her to go on Armour as it's natural and I wanted to try. She converted my dosage of synthroid to 60 mg a day to the same equivalent for Armour. I decided to take 30 twice a day because of the half life and she said fine.I have had anxiety issues for a while, but have noticed that since I've been on the armour it's a daily thing, along with feeling like my pulse is raising and or elevated, and I am aware of my heart beating. I have no energy and tend to be moody. I just feel nervous most of the time and have to take a zanax to ease the anxious feeling. Could this dose be too high? I don't feel like my doctor has a handle on this and is totally against the armour, even though it's my body... I've done a lot of reading and am concluding that perhaps I am getting to much, and suffering from these side affects. Am considering seeing a specialist.
Person's Gender: Female
Person's Age: 58
I decided to reduce the dose of the Armour and see what happens
It sounds like you are taking too much Armour with the anxiety and rapid pulse. Armour is a combination of T4 and T3(the active hotmone). Most endocrinologists don't use it because the lab is very hard to interpert as the T3 is very short acting and because of this it needs to be dosed 3-4x/day. You can get the same results using T4(thyroxin) once a day and it is much safer. Your goal should be to normalize both T4, T3 and TSH. A specialist will suggest that you go back to thyroxin and adjust the dose every 4-6 weeks until all the tests are in the normal range. It is difficult to adjust the dose without first having confirmatory lab...adjusting based on symptoms is usually not accurate.